# SDR CA130823009

- Difficulty date: August 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 2,324 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 6200 · Main Rotor System
- Part: Bonding Strap
- Part number: 365A31193700
- Condition: Broken
- Location: Main Rotor
- Part time: 2,440 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE MORNING DAILY PREFLIGHT INSPECTION, THE AME DISCOVERED THE ELECTRICAL BONDING BRAID ON THE RED BLADE HAD BROKEN AT THE BLADE-END LUG.  BONDING STRAP, PN 365A31-1937-00 WAS REPLACED AND ACFT RETURNED TO SERVICE.
